RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 1, Pages 213–227 (Mi izv1898)  

This article is cited in 3 scientific papers (total in 3 papers)

On a class of special flows

L. A. Bunimovich


Abstract: We consider a class of special flows containing, in particular, the transitive U-flows. It is shown that each special flow from the class considered is metrically isomorphic to a Bernoulli flow.

Full text: PDF file (1282 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:1, 219–232

Bibliographic databases:

UDC: 517.9
MSC: Primary 28A65; Secondary 58F15
Received: 29.01.1973

Citation: L. A. Bunimovich, “On a class of special flows”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974), 213–227; Math. USSR-Izv., 8:1 (1974), 219–232

Citation in format AMSBIB
\Bibitem{Bun74}
\by L.~A.~Bunimovich
\paper On a~class of special flows
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 1
\pages 213--227
\mathnet{http://mi.mathnet.ru/izv1898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=352401}
\zmath{https://zbmath.org/?q=an:0302.58008}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 1
\pages 219--232
\crossref{https://doi.org/10.1070/IM1974v008n01ABEH002102}


Linking options:
  • http://mi.mathnet.ru/eng/izv1898
  • http://mi.mathnet.ru/eng/izv/v38/i1/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ratner, “Bernoulliflows over maps of the interval”, Isr J Math, 31:3-4 (1978), 298  crossref  mathscinet  zmath
    2. Ya. B. Pesin, “Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them”, Russian Math. Surveys, 36:4 (1981), 1–59  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. I. Chernov, C. Haskell, “Nonuniformly hyperbolic K-systems are Bernoulli”, Ergod Th Dynam Sys, 16:1 (1996)  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:215
    Full text:56
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019